Corro, Diego and Galaz-García, Fernando (2020) 'Positive Ricci curvature on simply-connected manifolds with cohomogeneity-two torus actions.', Proceedings of the American Mathematical Society., 148 (7). pp. 3087-3097.
We show that for each n 1, there exist infinitely many spin and non-spin diffeomorphism types of closed, smooth, simply-connected (n + 4)- manifolds with a smooth, effective action of a torus T n+2 and a metric of positive Ricci curvature invariant under a T n-subgroup of T n+2. As an application, we show that every closed, smooth, simply-connected 5- and 6-manifold admitting a smooth, effective torus action of cohomogeneity two supports metrics with positive Ricci curvature invariant under a circle or T2-action, respectively.
|Full text:||(AM) Accepted Manuscript|
Available under License - Creative Commons Attribution Non-commercial No Derivatives.
Download PDF (174Kb)
|Publisher Web site:||https://doi.org/10.1090/proc/14961|
|Publisher statement:||The deposited accepted manuscript is available under a Creative Commons CC-BY-NC-ND licence.|
|Date accepted:||04 December 2019|
|Date deposited:||05 February 2020|
|Date of first online publication:||31 March 2020|
|Date first made open access:||20 May 2020|
Save or Share this output
|Look up in GoogleScholar|